American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information
View Article: PDF

[2] Zhaohu Nie. Secondary Chern-Euler forms and the law of vector fields. Proc. Amer. Math. Soc. 140 (2012) 1085-1096. MR 2869093.
Abstract, references, and article information
View Article: PDF

[3] Howard Jacobowitz. Non-vanishing complex vector fields and the Euler characteristic. Proc. Amer. Math. Soc. 137 (2009) 3163-3165. MR 2506476.
Abstract, references, and article information
View Article: PDF

[4] Takeshi Izawa. Note on the Riemann-Hurwitz type formula for multiplicative sequences. Proc. Amer. Math. Soc. 131 (2003) 3583-3588. MR 1991772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. E. Stong. Normal characteristic numbers. Proc. Amer. Math. Soc. 130 (2002) 1507-1513. MR 1879977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hansjörg Geiges. Chern numbers of almost complex manifolds. Proc. Amer. Math. Soc. 129 (2001) 3749-3752. MR 1860512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Wang Yanying. Characteristic numbers and cobordism classes of fiberings with fiber $RP(2k)$. Proc. Amer. Math. Soc. 129 (2001) 899-911. MR 1712873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Scott Carter, Seiichi Kamada and Masahico Saito. Alexander numbering of knotted surface diagrams. Proc. Amer. Math. Soc. 128 (2000) 3761-3771. MR 1695171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Takayuki Morifuji. A note on the reducibility of automorphisms of the Klein curve and the $\eta$-invariant of mapping tori. Proc. Amer. Math. Soc. 126 (1998) 1945-1947. MR 1443398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David Handel. $2k$-regular maps on smooth manifolds. Proc. Amer. Math. Soc. 124 (1996) 1609-1613. MR 1307524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yoshio Agaoka. An example of almost flat affine connections on the three-dimensional sphere . Proc. Amer. Math. Soc. 123 (1995) 3519-3521. MR 1283536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alfonso Romero and Miguel Sánchez. Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field . Proc. Amer. Math. Soc. 123 (1995) 2831-2833. MR 1257122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shigeki Kikuchi and Osamu Saeki. Remarks on the topology of folds . Proc. Amer. Math. Soc. 123 (1995) 905-908. MR 1283556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Harold Levine. Computing the Euler characteristic of a manifold with boundary . Proc. Amer. Math. Soc. 123 (1995) 2563-2567. MR 1307546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter Teichner. $6$-dimensional manifolds without totally algebraic homology . Proc. Amer. Math. Soc. 123 (1995) 2909-2914. MR 1264830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Hyuk Kim and Hyunkoo Lee. The Euler characteristic of projectively flat manifolds with amenable fundamental groups . Proc. Amer. Math. Soc. 118 (1993) 311-315. MR 1151814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Haruo Suzuki. Chern-Simons-Maslov classes of some symplectic vector bundles . Proc. Amer. Math. Soc. 117 (1993) 541-546. MR 1124152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yining Xia. The $p$-periodicity of the mapping class group and the estimate of its $p$-period . Proc. Amer. Math. Soc. 116 (1992) 1161-1169. MR 1104406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter R. Law. Pseudo-Riemannian metrics and Hirzebruch signature . Proc. Amer. Math. Soc. 114 (1992) 791-794. MR 1070523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Bang He Li and Hai Bao Duan. Spin characteristic classes and reduced $K{\rm Spin}$ group of a low-dimensional complex . Proc. Amer. Math. Soc. 113 (1991) 479-491. MR 1079895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Parameswaran Sankaran. Nonexistence of almost complex structures on Grassmann manifolds . Proc. Amer. Math. Soc. 113 (1991) 297-302. MR 1043420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mark R. Woodard. The Rochlin invariant of surgered, sewn link exteriors . Proc. Amer. Math. Soc. 112 (1991) 211-221. MR 1034890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Novica Blažić. On almost Einstein holomorphic vector bundles over Hermitian surfaces . Proc. Amer. Math. Soc. 110 (1990) 201-209. MR 1023350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Donu Arapura. A short proof of Rohlin's theorem for complex surfaces . Proc. Amer. Math. Soc. 108 (1990) 1143-1144. MR 1002150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jean-Luc Brylinski. Remark on Witten's modular forms . Proc. Amer. Math. Soc. 105 (1989) 773-775. MR 942631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Stephan Stolz. A note on the $bP$-component of $(4n-1)$-dimensional homotopy spheres . Proc. Amer. Math. Soc. 99 (1987) 581-584. MR 875404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Robert Stong and Toshio Yoshida. Wu classes . Proc. Amer. Math. Soc. 100 (1987) 352-354. MR 884478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Tadeusz Januszkiewicz. On a theorem of Gromov and Milman . Proc. Amer. Math. Soc. 94 (1985) 477-478. MR 787898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Yasuo Matsushita. Pseudo-Pontrjagin classes . Proc. Amer. Math. Soc. 93 (1985) 521-524. MR 774016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Thomas F. Banchoff. Normal curvatures and Euler classes for polyhedral surfaces in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 593-596. MR 760950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2